Colorado State University System Board of Governors Meeting Agenda August 2-4, 2023

BOARD OF GOVERNORS MEETING August 2-4, 2023 CSU Western Campus 3170 B ½ Road, Grand Junction, CO 81503

WEDNESDAY, AUGUST 2, 2023

OPTIONAL BUS – (3 hours 49 minutes approximately from CSU Spur	OPTIONAL BUS -	(3 hours 49 minutes a	approximately	from CSU Spu	r)
---	----------------	-----------------------	---------------	--------------	----

Fort Collins departure from President's office 10:00 a.m.

Spur departure 11:30 a.m.

Dinosaur Park n Ride (Morrison Exit, 259) 12:00 p.m.

Arrive Wine Country Inn 3:30 p.m.

4:00 p.m. – 5:00 p.m.

Wine Country Inn – Orchard Room

Optional - Wine Country Inn Complimentary Afternoon Wine Reception

5:00 p.m. – 5:30 p.m.

Bus to dinner departs at 5:30 p.m.

Board Dinner – Bin 707, 225 N 5th St # 105, Grand Junction, CO 81501 – (Social Event)

6:00 p.m.

THURSDAY, AUGUST 3, 2023

Breakfast, available in the Tapestry Lounge, Wine	Country	/ Inn
---	---------	-------

6:30 a.m. - 9:30 a.m.

Bus for CSU Western Campus, 3170 B ½ Road, Grand Junction, CO 81503

8:00 a.m.

COMMENCE BOARD RETREAT, CSU Western Campus Classroom

8:30 a.m.

8:30 a.m. – 9:00 a.m.

Priority 1 and 2 – Student Success and K-12 Relationships and Land Grant

9:00 a.m. - 10:30 a.m.

Break (15 min)

Opening Session

Priority 3 and 4 – Innovation and Campus Collaboration

11:15 a.m. – 12:15 p.m.

LUNCH (45 min)

Priority 5 –

1:00 p.m. – 1:45 p.m.

5 Year Goal

1:45 p.m. – 2:45 p.m.

Break (15 min)

Takeaways and Closing

3:00 p.m. - 3:30 p.m.

Colorado State University System Board of Governors Meeting Agenda August 2-4, 2023

Tour of Western Campus -(Vineyard, Orchard, Farm)

3:30 p.m. – 4:45 p.m.

RECEPTION – Club 20, County Commissioners etc.

4:30 p.m. – 6:00 p.m.

Bus back to hotel departs at 6:00 p.m. Bus to dinner departs hotel at 6:50 p.m.

Dinner - Peche, 336 Main Street Palisade

7:00 p.m.

FRIDAY, AUGUST 4, 2023

Breakfast, available in the Tapestry Lounge, Wine Country Inn

6:30 a.m. – 9:30 a.m.

Bus to Western Research Campus

8:00 a.m.

RECONVENE BOARD MEETING, Classroom

8:30 a.m.

1. PUBLIC COMMENT (15 min)

8:30 a.m. - 8:45 a.m.

2. SYSTEM-WIDE INNOVATION WORK SESSION - Becky T-T (90 mins)

8:45 a.m. – 10:15 a.m.

3. Audit and finance (45 min)

10:15 a.m. – 11:00 a.m.

Besty Markey – Chair

Exec session 15 min

Open Session

Action on the approval of the Veterinary Health and Education Complex Plan of Finance

Action on the approval of the Clark Building Plan of Finance

Action on the approval of the First Amendment to the Twelfth Supplemental Resolution

Action on the approval of the Sixth Amendment to the Fifteenth Supplemental Resolution

Action on the 24th Supplemental Resolution Series 2023 New Money Refunding

4. Evaluation Committee – Large Conference Room

11:00 am- 12:00 p.m.

CSU Pueblo Search Process/Direction

ADJOURN BOARD MEETING

12:00 p.m.

Bus Returns to Front Range

12:00 p.m. - 4:00 p.m.

Next Board of Governors Board Meeting: October 5-6, 2023, CSU Fort Collins